# SDR SWAA2013011411385

- Difficulty date: January 9, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 21,454 hours, 12,620 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER IN-SPAR SKIN CRACK AT STA 157.10, 9" FROM FWD SPAR.  REPAIRED IAW SRM.
